Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Sotret for about a month and my acne is actually worse than it was than when I was Minocycline. I've been getting cystic acne on my cheeks and jawline and been popping them and my face seems to be healing very slowly. What are some tips to help the healing. Also I run track and my hamstrings have been sore the whole time. Is this a side effect of the medicine? How long should it take for my acne to go away. My doctor has me on 40 mg a day and I weigh 155 pounds. I am also using Clearasil Tinted cream because my face is still producing a lot of grease. When should I stop using it. I am also using a toner type astringent to help my skin return to a normal moisture level. Is this very wise?

Share this post


Link to post
Share on other sites

I don't think that the use of the toner astringent is a good idea. It sounds to me like your skin is over-drying way too much and thus producing even more oil to keep itself moisturised.

Your doctor has you on quite a low dose. I thought it was based on one mg of Accutane for each kg of body weight, this would mean you should be on about 70mg, although I'm sure your doctor has their reasons.

You could try using a light moisturiser or something and also something very gentle to wash with. Ask your doctor or your pharmicist.

Share this post


Link to post
Share on other sites

I don't think that the use of the toner astringent is a good idea. It sounds to me like your skin is over-drying way too much and thus producing even more oil to keep itself moisturised.

Your doctor has you on quite a low dose. I thought it was based on one mg of Accutane for each kg of body weight, this would mean you should be on about 70mg, although I'm sure your doctor has their reasons.

You could try using a light moisturiser or something and also something very gentle to wash with. Ask your doctor or your pharmicist.

Ok, but after I wash my face it seems to be very dry and the toner seems to return much needed moisture.

Share this post


Link to post
Share on other sites

I think moisturiser would be better. Toner could be too harsh and this could slow down the healing process. I think aloe vera is supposed to be good for healing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×